Print/Export/Copy/Paste Leaves Documents With Huge Footers Filled With OT/NT

Page 1 of 1 (3 items)
This post has 2 Replies | 0 Followers

Posts 322
Steve Farson | Forum Activity | Posted: Wed, Feb 13 2019 6:06 PM

As the subject notes, when I want to take text (a page or two) from a resource and place it in a WORD document, I'm often taking up half of the document (each page) with a huge footer containing something like this (see below) because the author mentions NT or OT (or other abbreviations) numerous times throughout the article. The only way I can see to remove the many NT/OT/cf/vv, etc. references is to delete them from the text, but this leaves the text with gaps. How can I get around this? Only want to see OT or NT or cf or vv noted once in the footer. Thx.

OT Old Testament

NT New Testament

OT Old Testament

cf. confer, compare

OT Old Testament

cf. confer, compare

NT New Testament

NT New Testament

OT Old Testament

OT Old Testament

OT Old Testament

NT New Testament

OT Old Testament

NT New Testament

Posts 4343
Forum MVP
Fred Chapman | Forum Activity | Replied: Wed, Feb 13 2019 7:06 PM

Are you experiencing this when you export any article in any resource? Or is it just one article and or one resource? If the latter, which resource / article is it?

Posts 24163
Forum MVP
Dave Hooton | Forum Activity | Replied: Sun, Feb 17 2019 7:19 PM

Steve Farson:
I'm often taking up half of the document (each page) with a huge footer containing something like this (see below)

They are footnotes, and you can turn them off (Copy Footnotes = NO) in Program Settings. However, if you want other footnotes, you have to make a hard choice (note that Citations will still appear in footers, because that is a different Setting).

Dave
===

Windows & Android

Page 1 of 1 (3 items) | RSS